Sat, 12 June | Rocklyn Yoga Ashram

Goldfields Wallaby Track / Wombat Forest Medium Walks / 1 night

Practice yoga daily. Explore the Goldfield Wallaby Track amongst the tall trees in Wombat Forest on two 8km and one 4km walk whilst staying at an authentic yoga ashram.
Registration is Closed
Goldfields Wallaby Track / Wombat Forest Medium Walks / 1 night

Time & Location

12 June, 9:45 am AEST – 13 June, 3:00 pm AEST
Rocklyn Yoga Ashram, 393 Dean-Barkstead Rd, Rocklyn VIC 3364, Australia

About this Yogabout Getaway

Explore the Wallaby Track section of the Goldfield Track (formerly known as the Great Dividing Trail) amongst the tall trees in Wombat Forest on two 8km and one 4km walk. Practice yoga daily. Meditate. Eat simple nutrious food. Stay at an authentic yoga ashram.

Venture through a cutting on the long gone Creswick to Daylesford disused railway line where the walls rise imposingly to well over 20m as the cutting curves 1km through 500 million year old bedrock. Listen to sounds of the forest which include the mournful mellow whistle of the White-winged chough. Be aware of the sun filtering through the trees, the scent of gum trees, and feel the earth under your feet. You will more than likely catch sight of the world’s largest marsupial, a kangaroo, hopping through the bush, a prickly echidna or a wily fox, and see evidence of gold diggings.

Yoga practices will incorporate asanas (jpostures), pranayama (breathing), yoga nidra (relaxation), karma yoga (mindfulness and awareness), meditation, nada yoga (sound therapy), and forest bathing.

Accommodation is at the Rocklyn Yoga Ashram located at 393 Dean Barkstead Road, Rocklyn, in the heart of Wombat State Forest, only 20 mins drive from Daylesford and 11/2 hr from Melbourne CBD.

Cost is inclusive of all meals, accommodation, yoga classes including yoga nidra, guided bushwalks, sound therapy (live relaxing piano / sound bowls), and fire ceremony. 

Program

Check in  Saturday morning by 9.30am. 

Meet and greet at 10am before heading off on a slower paced 1hr walk to awaken your senses.

On return refresh with morning tea at 11.30am followed by Yoga Nidra at 12, a lying down guided relaxation that is more efficient and effective as a psychic and physiological rest and rejuvenation than conventional sleep.

A healthy lunch is served from 12.30 - 1

At 1.30pm we set off on our first 8km circuit incorporating the railway section of the Wallaby Track and passing the site where the Great Dividing Trail was launched in 1992.

We return in time to rest and participate in a unique fire ceremony (Havan) with Ashram residents at 5.30pm. The Havan is performed for peace, prosperity, health and happiness for all people and the environment. 

Dinner is at 6.30pm.

After dinner at 7.30pm relax and find your place of inner stillness whilst listening to harmonic sound vibrations of the Himalyan Sound bowls or relaxing piano.

On Sunday waken to a new day with a gentle yoga class from 7 to 8am.

Breakfast 8 - 8.30am followed by 30 mins of Ashram Karma Yoga (8.30 to 9am). 

At 9.30am we step out on another 8km circuit incorporating a different section of the Goldfields Wallaby Track to Mullins Dam, and return in time for another nourishing lunch from 12.30pm to 1pm.

Enjoy an hour relaxing and pack the car. Afternoon tea is from 2 to 2.30pm.

We finish with another totally relaxing yoga nidra from 2.30pm to 3pm  

Please note the program may be modified during inclement weather.

Cost
Price
Quantity
Total
  • Shared Room, shared bathroom
    $450
    $450
    0
    $0
  • Shared Room with ensuite
    $490
    $490
    0
    $0
  • Twin Room, Common Bathroom
    $520
    $520
    0
    $0
  • Twin room with ensuite
    $570
    $570
    0
    $0
  • Single room with ensuite
    $650
    $650
    0
    $0
Total$0

Share This Event